MAUDE Adverse Event Report: BIOSENSE WEBSTER, INC. (JUAREZ) NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER, INC. (JUAREZ) NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING
Model Number D-1183-08-S
Health Effect - Clinical Code Complete Heart Block (2627)
Date of Event 01/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was discarded, therefore no product failure analysis can be conducted and device malfunction cannot be confirmed.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) female patient underwent an ablation procedure for paroxysmal supraventricular tachycardia (psvt)/atrioventricular nodal reentrant tachycardia (avnrt) with a navistar catheter and suffered a heart block av third degree requiring cardiac pacemaker insertion.During ablation, the patient went into a 2:1 heart block.After a 25 minute waiting period, a permanent pacemaker was implanted.At the time of pacemaker insertion, the patient was in a stable accelerated junctional rhythm.Patient was reported to be in stable condition.Patient required one additional night of hospitalization as a result of this adverse event.Patient fully recovered with no residual effects.Medical history includes juvenile diabetes and anxiety.Physician¿s opinion regarding the cause of the adverse event is that it was not related to any bwi product malfunction.Generator settings included power at 50 watts and temperature at 50 degrees celsius.

Brand Name
NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER, INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvacar
juarez, chihuahua 32599
MX  32599
MDR Report Key6330580
Report Number9673241-2017-00118
Device Sequence Number16348127
Product Code DRF
UDI-Device Identifier10846835000610
UDI-Public(01)10846835000610(11)160712(17)190630(10)17516824M
Combination Product (Y/N)N
PMA/510(K) Number
P990025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberD-1183-08-S
Device Catalogue NumberNS7TCFL174HS
Device Lot Number17516824M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2017
Initial Report FDA Received Date02/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age38 YR
Patient Weight148